# SDR UALA2013052803657

- Difficulty date: May 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK, CHAFE DAMAGE WAS FOUND ON THE RT INBD MAIN FLAP FRONT SPAR LOWER ANGLE.  REPAIRED IAW EA 130508, REV IR.
